# SDR R61A201711260880

- Difficulty date: November 13, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 11,435 hours, 7,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B SEAT TRACK CORRODED AT FRAME 19. BLENDED CORROSION AND FOUND IT TO BE 100% MATERIAL LOSS ON THE SEAT TRACK AT FRAME 19. CUT OUT DAMAGE, FABRICATED REPAIR DOUBLER, AND INSTALLED REPAIR DOUBLER REF SRM 53-10-10. ALODINED, PRIMED, AND PAINTED REF SRM 51-23-04, 51-23-05, 51-23-06. AIRCRAFT REMAINS IN HEAVY CHECK.
